# SDR USAA2010092292074

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 53,044 hours, 34,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C2 - MAJOR REPAIR - DURING LAVATORY AFT LEAK CHECK BELOW CABIN FLOOR FOUND EXFOLIATING CORROSION AT BS 957, S27L.  REPAIRED STRINGER 27L AT BS 957 IAW B737 SRM 53-00-03.
